# SDR REXA2017052400658

- Difficulty date: May 24, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM UPPER FLANGE HAS CORROSION BETWEEN LBL 12 AND LBL 18. REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-06, 51-42-13, & 51-42-21.
